# SDR SWAA950460

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23256
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 39267831
- Condition: Inop
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO CONTROL CABIN PRESSURIZATION USING AUTO, STANDBY OR MANUAL.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND PERFORMED BITE TEST, ALL SYSTEMS NORMAL PER BOEING M/M.  RIGHT PACK THEN TRIPPED ON GROUND AND WOULDN'T RESET.  REPLACED TURBINE INLET SENSOR PER BOEING M/M.
